# SDR SIMA20130604006

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 32,314 hours, 29,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 13317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE CEILING EMERGENCY LIGHT AT ROW 7 INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE BULB IN CEILING EMERGENCY LIGHT AT ROW 7 IAW AMM33-50-08.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
